Advertisement

Moduli of Weighted Hyperplane Arrangements

  • Valery Alexeev
  • Gilberto Bini
  • Martí Lahoz
  • Emanuele Macrí
  • Paolo Stellari

Part of the Advanced Courses in Mathematics - CRM Barcelona book series (ACMBIRK)

Table of contents

  1. Front Matter
    Pages i-ix
  2. Valery Alexeev
    Pages 3-22
  3. Valery Alexeev
    Pages 23-41
  4. Valery Alexeev
    Pages 43-58
  5. Valery Alexeev
    Pages 59-74
  6. Valery Alexeev
    Pages 75-92
  7. Valery Alexeev
    Pages 93-100
  8. Back Matter
    Pages 101-105

About this book

Introduction

This book focuses on a large class of geometric objects in moduli theory and provides explicit computations to investigate their families. Concrete examples are developed that take advantage of the intricate interplay between Algebraic Geometry and Combinatorics. Compactifications of moduli spaces play a crucial role in Number Theory, String Theory, and Quantum Field Theory – to mention just a few. In particular, the notion of compactification of moduli spaces has been crucial for solving various open problems and long-standing conjectures. Further, the book reports on compactification techniques for moduli spaces in a large class where computations are possible, namely that of weighted stable hyperplane arrangements.

Keywords

log canonical hyperplane arrangements matroids moduli spaces stable toric varieties weighted stable hyperplane arrangements

Authors and affiliations

  • Valery Alexeev
    • 1
  1. 1.Department of MathematicsUniversity of GeorgiaAthensUSA

Editors and affiliations

  • Gilberto Bini
    • 1
  • Martí Lahoz
    • 2
  • Emanuele Macrí
    • 3
  • Paolo Stellari
    • 4
  1. 1.Università degli Studi di MilanoMilanoItaly
  2. 2.Université Paris DiderotParisFrance
  3. 3.Department of MathematicsNortheastern UniversityBostonUSA
  4. 4.Università degli Studi di MilanoMilanoItaly

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-0348-0915-3
  • Copyright Information Springer Basel 2015
  • Publisher Name Birkhäuser, Basel
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-0348-0914-6
  • Online ISBN 978-3-0348-0915-3
  • Series Print ISSN 2297-0304
  • Series Online ISSN 2297-0312
  • Buy this book on publisher's site